Slippery Cantor sets in $E^n$
Fundamenta Mathematicae, Tome 106 (1980) no. 2, pp. 89-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
James Cannon 1 ; David Wright 1
@article{10_4064_fm_106_2_89_98,
author = {James Cannon and David Wright},
title = {Slippery {Cantor} sets in $E^n$},
journal = {Fundamenta Mathematicae},
pages = {89--98},
year = {1980},
volume = {106},
number = {2},
doi = {10.4064/fm-106-2-89-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-2-89-98/}
}
James Cannon; David Wright. Slippery Cantor sets in $E^n$. Fundamenta Mathematicae, Tome 106 (1980) no. 2, pp. 89-98. doi: 10.4064/fm-106-2-89-98
Cité par Sources :